# SDR 6018207152005

- Difficulty date: July 15, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N245FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60182
- Aircraft time: 4,891 hours, 3,488 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hyd Reservoir
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW NOTED VISIBLE FUMES AND A HYDRAULIC SMELL IN THE COCKPIT.  RETURNED AIRCRAFT TO DEPARTURE AIRPORT FOR MAINTENANCE.  MAINTENANCE FOUND HYDRAULIC FLUID IN A PNUEMATIC DUCT AND DEBRIS UNDER THE SEAT OF THE HYDRAULIC RESERVOIR CHECK VALVE.  CLEANED VALVE AND ALL ASSOCIATED DUCTS.  OPS CHECK PERFORMED WITH NO DEFECTS NOTED.
